About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 298982, 11 pages
http://dx.doi.org/10.1155/2013/298982
Research Article

New Characterizations of Riesz-Type Frames and Stability of Alternate Duals of Continuous Frames

School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 11 April 2013; Accepted 21 May 2013

Academic Editor: Remi Leandre

Copyright © 2013 Zhong-Qi Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhong-Qi Xiang, “New Characterizations of Riesz-Type Frames and Stability of Alternate Duals of Continuous Frames,” Advances in Mathematical Physics, vol. 2013, Article ID 298982, 11 pages, 2013. doi:10.1155/2013/298982